MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAB
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that buttons were became sticky.The customer¿s blood glucose level was unknown.The customer also reported crack under screen.The customer also stated that the reservoir lip ring was not damaged.The customer was advised that the pump will need to be replaced and was advised to discontinue use of the pump and revert to a back-up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9019605
Report Number2032227-2019-61853
Device Sequence Number2223213
Product Code OYC
UDI-Device Identifier00613994407726
UDI-Public(01)00613994407726
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAB
Device Catalogue NumberMMT-522LNAB
Device Lot NumberA000114252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR